It is currently Wed Aug 23, 2017 12:12 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Thu Jan 21, 2016 1:19 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jul 22, 2015 3:16 pm
Posts: 14
I'm on day I don't know maybe 5 (I'm not keeping count it just makes me feel more crazy) of my suboxone withdrawal I feel shitty I've been worse I just have no energy. So I went to google for some idea or something that would help first I found calm support I've been taking it for about 5 days it doesn't help. Then I found something called Kratom from what I've read and I've read a lot is this plant can help with pain, depression, hot/cold sweats, insomnia, Migraines, Back Pain, Minor Injuries: Burns, Scrapes, Broken Bones, Arthritis, Multiple Sclerosis the list goes on!! It also makes you happy and gives you energy, I mean this stuff sounds to good to be true. I've also read some weird stuff about how people have freaked out taking it couldn't sleep for days but theirs different strains like red, white, green so maybe some of the different color leafs are stronger?? I've never tried this stuff but I really want to feel better so I'll try any vitamin or natural plant at least that what I think it is??


Top
 Profile  
 
PostPosted: Thu Jan 21, 2016 5:33 pm 
Offline
Power Poster
Power Poster

Joined: Tue Jan 06, 2015 5:01 pm
Posts: 80
Sublime, if you have time, search the posts on this forum, there have been a few discussing Kratom use. I know I had a few posts on it, and for me I look at it like any other choice out there, it comes down to your decision, and what you can accept based off the info you get. I'll try to be short- some people love it, say it gives them energy, helps with w/d sickness, other people tried it, didn't do jack, then some others loved it so much, they got addicted. So, if you are an addict, then you have to educate yourself on things that may tempt you back to old habits, because even if you substitute one drug for another, the majority of people end up back on their DOC. I personally tried the Kratom capsules for a week (when I was first on subs (2 yrs ago), I ran out of subs early, was scared of getting sick from wd's, and the Kratom did help me to not feel wd's- that's my personal experience. I wised up on my sub use, and take 1 8mg strip a day, and I don't run out anymore (for a while now). I would advise against using Kratom, because it has opiate like properties from what I understand, and you could possibly get addicted to that...now some people will say BS, but remember each person's mind/body reacts to things differently. Now I truly understand wd's, fear, anxiety, and sickness, so at that point in my starting recovery with subs, I used the Kratom very short term, and it got me through till I saw the doc, without experiencing any severe wd symptoms.

Most docs and addiction professionals would NOT advise anyone to use Kratom for the reasons I mentioned. My goal here was to give you some info, and tell you to look at this forum for more info, and then decide what is best for you...but if possible I would NOT go down that road...hope I helped.


Top
 Profile  
 
PostPosted: Thu Jan 21, 2016 5:46 pm 
Offline
Average Poster
Average Poster

Joined: Wed Jul 22, 2015 3:16 pm
Posts: 14
That does help. I want to think I would only use it short term bUT let's be honest I probably wouldn't I would keep using it if I liked how it made me feel. I'm not that sick from detox I'm just super tired I'm just being a pussy and want an easy way out when their isn't! I've been on and off suboxone for 5 years I just want all this shit to be over. I'll look through the forums some more, thank you.


Top
 Profile  
 
Our Sponsors
PostPosted: Thu Jan 21, 2016 7:55 pm 
Offline
Site Admin
Site Admin
User avatar

Joined: Sun Feb 24, 2008 11:03 pm
Posts: 1544
The part of Kratom that has those positive effects activates mu opioid receptors. So yes, it will reduce your withdrawal symptoms-- just as a couple Vicodin will reduce your withdrawal symptoms. Most people who turn to another opioid, to help get off buprenorphine, end up back where they started. I've had a couple patients who got addicted to Kratom, and spent tons of money on it-- and in one case, the guy developed seizures and liver damage because of some toxic substance in the mix that was never identified. It would be far safer to blunt withdrawal with a medicinal opioid... but again, that usually ends up back at the starting point.

If you are at day 5, I would encourage you to hang in there and stay away from everything. You've done almost half the work, and anything that makes you feel better NOW will only make you feel crappy LONGER. Right now, your neurons are starting to crank up production of new opioid receptors. Let them do their work.... and in a week, you will start responding to your own endorphins, and your mood will move back toward normal. By Valentine's Day you will be at 90% of normal, and the light at the end of the tunnel will be clearly visible-- IF you don't take anything to activate those pathways.

The misery will set you free! Keep checking in... and avoid the short fixes.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group